| Catalog Number |
33650013 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the ankle joint replacement.The report details analysis provided for revision procedures performed until (b)(6) 2025.During the review of the report, it was identified that on (b)(6) 2024 a patient required revision surgery due to aseptic loosening of tibial component and aseptic loosening of talar component , which was not previously reported to the manufacturer.Revision procedure type: ankle fusion (subtalar joint not fused at this sitting).
Additional Manufacturer Narrative
The reported event of a patient requiring revision surgery due to aseptic loosening could not be confirmed, since the device was not returned for evaluation and no other additional information will be made available by the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.